RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 29, Issue 6  


Fundamental units of cubic fields of positive discriminant
È. T. Avanesov, K. K. Billevich
801
Modules over hereditary orders
Yu. A. Drozd
813
Uniqueness of an algebraic polynomial of best approximation in the $L_1$ metric
V. N. Poroshenko
817
Classification of Bäcklund transformations of second-order partial differential equations
M. Yu. Zvyagin
829
Properties of functions connected with the behavior of poles of a Padé approximation
K. N. Lungu
843
Divergence of the Fourier series of compositions of continuous functions
A. A. Sahakian
849
$\alpha$-Convexity of order $\beta$ of the class of all regular univalent functions in a circle
V. V. Chernikov
859
A criterion for the coincidence of extensions, corresponding to Dirichlet's and Neumann's problems, of an elliptic operator
M. O. Otelbaev
867
Equivalence of rearrangements of the Haar system in $L_1$
N. M. Kislovskaya, V. B. Osipov
877
Uniform convergence and Riesz summability of spectral resolutions
V. G. Sozanov
887
Complexity of computable functions for a generalized storage measure
V. L. Matrosov
895
Finite approximability of the $I^\Delta$ calculus and the existence of an extension having no model
A. U. Muravitskii
907
An example of a nonmetrizable bicompactum in which every weakly extended subspace is countable
M. G. Tkachenko
917
Global convergence of iterative processes
Phạm Kỳ Anh
923
Proof of the van der Waerden conjecture regarding the permanent of a doubly stochastic matrix
D. I. Falikman
931
Obstructions to local equivalence of distributions
A. N. Varchenko
939
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019